# SDR DALA2015072904777

- Difficulty date: July 27, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 36,721 hours, 31,413 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE JETTISON CABLE FRAYED.  R & R CABLE.
